# SDR U2RA202412040917

- Difficulty date: September 9, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 90,745 hours, 14,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FUSELAGE SKIN STA 2680 18 RH WL325
